Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Compression in both shoulders, fits. Have side effects of anxiety, hair loss on taking Levipil. Suggestion?

Hello doctor i am Jayanth, i have a problem from past 1 year like having compression in both my shoulders, becuase of this i got a health problem called(fitts), i became unconcious and doctor advised me to consume Levipil 500mg morning and evening 1 tablet per day, this is to continue for 3 years. Now i have a side effects like anxiety , loss patience, hari fall. Please suggest me some advise.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Hi Mr Jayanth,

Thank you for posting your query.

Fits (or epilepsy) is a common problem, and it is well treatable with medications.

Levipil (levetiracetam) is a safe and effective medication for controlling epileptic fits. However, if you are having side effects, then, please discuss with your doctor.

The doctor may be able to substitute levipil with another anti-epiletpic drug such as valproate, or oxcarbazepine.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor